# SDR SWAA020993

- Difficulty date: May 8, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 45,019 hours, 38,047 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 65C28034
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLT, BOTH NLG RED AND GREEN LIGHTS REMAINED ILLUMINATED AFTER GEAR RETRACTION.  REMOVED AND REPLACED S845 SWITCH PER MM.
